MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; LT961-DRW,RESOUND LINX3D 9

GN HEARING A/S GN RESOUND; LT961-DRW,RESOUND LINX3D 9
Model Number LT961-DRW,RESOUND LINX3D 9,GN RESOUND
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Irritation (2076); Partial Hearing Loss (4472)
Date of Event 04/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case has been reviewed retrospectively as part of capa (b)(4), and it has been decided to be reportable.(background: a software error has evaluated 21 cases as non-potential safety events.The retrospective review has evaluated 4 of the 21 as reportable.The sw error has been corrected).In this case, there has not been reported any serious injury (no permanent harm, no medical or surgical intervention).The device may have malfunctioned (no samples available for test), and it cannot be ruled out that it, theoretically, can cause, or contribute to a serious injury, should it recur.This is due to it's a medium power device.This is considered a single incident, and will be included in regular trending.No corrective actions has been initiated based on this individual event.
 
Event or Problem Description
As reported by the local hearing aid dealer:lt961 loud static and pulsating beeps.Hcp reports he sent in a lt961 ha for repair with complaint that the ha was dead.He said it was replaced w/ settings saved, but now there was static.Issue persisted with a new receiver, and calibrating the ha.Ha was restored, and issue seemed resolved.I had him try to save previous settings to see if the issue persisted.Initially it resolved the issue, but after a few minutes, the static began.We restored the ha again to start in a brand new file and reset to initial fit (not save the previous settings), but after the restore, there was loud static and loud quick pulsating beeping.I recommended that hcp remove ha from pt's ear during restore, but hcp left ha in pt's ear.Pt removed the ha due to the loud sound (static/beeps) after the restore, but hcp reported no harm.Beeping stopped after opening battery door.Static continued in new noah file after reset to initial fit.I had him take the receiver from the right ha that was functioning properly, put on the left side, but the issue persisted on the left side.Hcp sending in for repair.I recommended that the repaired hearing aid be returned w/ factory settings.Sent qe form to hcp.Flagged in navision.Complaint created.Have the symptom(s) disappeared completely? yes.

Brand Name
GN RESOUND
Common Device Name
LT961-DRW,RESOUND LINX3D 9
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, copenhagen 2750
DA  2750
MDR Report Key10526991
Report Number3005650109-2020-00036
Device Sequence Number3016252
Product Code OSM
UDI-Device Identifier05704819289612
UDI-Public05704819289612
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLT961-DRW,RESOUND LINX3D 9,GN RESOUND
Device Catalogue Number19706502
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2020
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;